# SDR AALA202208305102

- Difficulty date: August 29, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A300*
- Aircraft serial: 6222
- Aircraft time: 25,756 hours, 7,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR EMERGENCY ACCUMULATOR PRESSURE BELOW PERIODIC SERVICE CHECK LIMIT. SERVICED L1 DOOR EMERGENCY ACCUMULATOR BOTTLE PER AMM 52-10-00.
